For the temporary relief of pain and discomfort in
arthritis, headache, muscular and neuralgic
conditions. Reduces fever.
For the relief of minor and temporary ailments and
should be used strictly as directed. Prolonged use
without medical supervision could be harmful.
Each tablet contains Paracetamol 500mg
Adults: 1 to 2 tablets (maximum 8 per day)
Children: (7-12 years): 1/2 to 1 tablet (maximum 4
tablets per day).
Take with water every 3-4 hours if necessary.